# SDR USAA000808

- Difficulty date: June 8, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 46,640 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .5 INCH, STATION 787 STRINGER 7R.  REPLACED TIE CLIP PER SRM 51-10-1.  (M)
